Fourth Hankel determinant for the family of functions with bounded turning
Bull. Korean Math. Soc. 2018 Vol. 55, No. 6, 1703-1711
https://doi.org/10.4134/BKMS.b170994
Published online November 30, 2018
Muhammad Arif, Lubna Rani, Mohsan Raza, Pawel Zaprawa
Abdul Wali Khan University, Abdul Wali Khan University, Government College University, Lublin University of Technology
Abstract : The main aim of this paper is to study the fourth Hankel determinant for the class of functions with bounded turning. We also investigate for $2$-fold symmetric and $3$-fold symmetric functions.
Keywords : bounded turning functions, Hankel determinant
MSC numbers : 30C45, 30C50
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd